MolluscaBase source details

Dall, W. H. (1905). An arrangement of the American Cyclostomatidae, with a revision of the nomenclature. Proceedings of the Malacological Society of London. 6 (4): 208-210.
349950
Dall, W. H.
1905
An arrangement of the American Cyclostomatidae, with a revision of the nomenclature.
Proceedings of the Malacological Society of London
6 (4): 208-210
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2019-06-17 11:51:49Z
created
2021-02-04 17:18:16Z
changed
2021-06-19 08:56:03Z
changed

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2025-04-05 13:11:11+02:00  · Contact: Data Management Team